08-05-2015, 10:48 AM   #1
D.Mom
 
Join Date: Aug 2015
Location: calgary, Alberta

My Support Groups:
Side Effects

My son(21) started enyvio and will be taking 3 treatment next week, Too early to say anything but we think is working exept possible side effect COUGH. He try cough medicine,herbs, inhalators and nothing works!!! Did anybody experience that and what will help. Pls and Tx
08-15-2015, 06:32 AM   #2
lgpcarter
Senior Member
 
Join Date: Jun 2013
Location: Canada

My Support Groups:
I am only a few days past my first infusion, but so far no cough. Upper respiratory illness is a common side effect, though. Would recommend visiting a GP if it persists and nothing helps.

I always find a teaspoon of honey or tea with honey to be soothing when I have a cough/sore throat.
__________________
Diagnosed in with Crohn's in large and small bowel in 2000.

Seton placement (2) and fistulotomy December 2013. Setons removed July 2014.

Laparoscopic Right Hemicolectomy July 2016, 25 cms removed

Current meds: Entyvio every 4 weeks, Flagyl and Cipro 500 mg twice a day

Previously: Remicade, Humira, Simponi, Pentasa, Sulphasalazine, Entocort, Stelara, Methotrexate, Prednisone, Imuran
02-08-2016, 11:59 PM   #3
D.Mom
 
Join Date: Aug 2015
Location: calgary, Alberta

My Support Groups:
After 4 treatments we had to stop completly entyvio. The cough got so bad and nobody knew how to controll or minimize. Did visit every possible specialist. After 2 months without entyvio cough eaze up and we did start infusion's again. Now we are on 6 treatment and no cough, just minimal.
The other side effect: hair thinning
knee swelling and pain
So far ok, just did all tests and going to see GI in few days
02-09-2016, 12:22 AM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Best to you.
Reply

Thread Tools


All times are GMT -5. The time now is 02:34 AM.
Copyright 2006-2017 Crohnsforum.com